MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC PROBE 5MM X 33CM, DISP FIXED; CATHETER, IRRIGATION
Model Number ASU1200
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the above lot has been reviewed for conformance to the cardinal health specifications.The product is tested 100% for leaks.Specifically the ¿aspiration button¿ is depressed, opened and closed several times during the test for leaks, and visual integrity appears to be in conformance.There has been one other complaint from this lot by the same client.The product dhr conforms to cardinal health specifications.Testing had been performed prior to final packaging and sterilization and met all requirements.Follow up report will be submitted once investigation has been completed.
 
Event or Problem Description
The suction button remains blocked, unable to stop the suction.The intervention was a cholecystectomy procedure.Healthcare professional had to manually unblock the aspiration valve to stop suction.It caused improper trumpet handling, loss of pneumoperitoneum, waste of time (needed to wait for body to be re-inflated), improper movement during trumpet valve use and difficulties for the user to concentrate on the procedure.Risk of iatrogenic wound during use.No consequence for patient.
 
Additional Manufacturer Narrative
We are unable to confirm the issue reported.However, cardinal health has become aware of an issue in which the hydroline and pulse wave trumpet valves may not close properly, which could cause continuous suction.There is a remote possibility that inability to control suction during a procedure may result in loss of carbon dioxide in the abdomen, reduced visibility of the surgical site and potential injury to organs and body tissue.Cardinal health has issued a voluntary recall that was initiated on june 11th 2018.

Brand Name
PROBE 5MM X 33CM, DISP FIXED
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
1500 waukegan road
waukegan IL 60085
MDR Report Key7518905
Report Number1423537-2018-00201
Device Sequence Number1438981
Product Code GBX
UDI-Device Identifier10630140169694
UDI-Public10630140169694
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberASU1200
Device Catalogue NumberASU1200
Device Lot Number061718
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer04/19/2018
Initial Report FDA Received Date05/16/2018
Supplement Report FDA Received Date06/20/2018
Patient Sequence Number1
Patient Age80 YR